# SDR RAIA990804

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 701700082404
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 8775 - SBN - RECEIVED BLUE ICAS MESSAGE 'CHECKLIST MISS MATCH'.  MAINTENANCE REPLACED NR 1 IC600 COMPUTER.  (M)
